# SDR 95ZZZM61

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848CA
- Make and model: Beech 1900D
- Aircraft serial: UE53
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Condition: Broken
- Location: Aft Fuselage
- Part time: 2,358 hours
- Component: Artex, 1104
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION, ELT MOUNTING TRAY (PLASTIC) P/N 452-3050 WAS DISCOVERED BROKEN IN NUMEROUS PIECES RENDERING ELT INOPERATIVE.  MOUNTING TRAY WAS REPLACED WITH NEW UNIT.  (M)
